Burselin Side Effects: I started... - Fertility Network UK

Fertility Network UK

26,725 members38,253 posts

Burselin Side Effects

Core
Core

I started Burselin on day 21 of my cycle and just wondered if I should expect my period the same time as usual, early or late? Also what sort of side effects? I’m only on day 6 and don’t think i’ve Really had any apart from sore boobs and quite tired (although that could just be work) x

18 Replies
oldestnewest

Hi buserelin can make your period a few days late. Mine came on time and I didn't really have any side effects. Xx

Hey, mine was only a day late but i know for some women its sometimes upto a week late. Although they were not heavy as usual and lasted like nearly 8/9 days (just spotting) so just bear that in mind xx

Core
Core in reply to TRYING2016

Thanks,the nurse said it might be heavier than normal so I guess anything goes 😂

TRYING2016
TRYING2016 in reply to Core

Lol x

Hidden
Hidden

One cycle my period came around the usual time but another cycle, it did not arrive until after about ten days of buserelin and I have heard that it can take two weeks or so to bleed. Some people are more sensitive to the side effects than others. I drank loads of water so did not have headaches but I had hot flushes at night. Good luck! X

I think my period came as normal.

I had quite bad headaches and also felt very tired. I drank lots of water etc but often the only thing that helped was to have a lie down and sleep it off. I had a gel eye mask thing from Boots that I kept in the fridge which I used to help soothe the headache a bit when I was at home. Lots of luck with your cycle x

Buserelin made me super tired and eventually headaches kicked in. My period was also a few days later than normal.xx

Buserelin made me an emotional wreck! Apart from that I was alright. It delayed my period by about 4 days I think...the one time that you can't wait to see it lol xx

Hi Core. I have no useful info, just wanted to wish you luck.

I am due to start burselin on day 21 - (25 July), so please let me know how you get on. I’ll keep my fingers crossed you continue with no side effects and everything goes to plan. All the best xx

Core
Core in reply to Barbara1012

Good luck with yours, so far no real problems I’d say a bit more tired than usual but then you over analyse everything and wonder if it’s a side effect!xx

I started last Friday, I was wondering the same thing to be honest. In terms of side effects I’m and emotional wreck, like have had two episodes of being completely irrational and I can’t stop myself. I feel like I have the hormones of a teenager. I hope it passes because my poor boyfriend it getting the brunt of it x

Core
Core in reply to IrishAis35

😂 yes I’ve already warned my hubby about that!x

Hi lovely, I had the tiniest bit of spotting when on buserelin so didn’t think anything of it...when I had my day 1 scan to see whether we could start stimming, she said I’d had my period?! It was so light I didn’t wear a pad or anything and normally I’m so heavy! Xxx

I had a tough time with Buserelin, but then my clinic had messed my dates up, so I was on Buserelin for 3 weeks longer than I should have been! To start with there were no side effects... but after maybe a week I felt really down, just empty. Actually that was quite manageable and I got really good at my job, because it took all of the emotion out of stressful situations 😂 (every cloud!)

Then probably after 2 weeks I had one or two ridiculous paddies, fortunately not at work, but at home with hubby and we both had a really good laugh at them while I had tears streaming down my face saying “I have no idea why I’m crying”. That week I also got hot flushes, without visible sweating. It just meant if we were out and I suddenly got hot, hubby would help me strip off some layers quickly, so people didn’t notice I was fully menopausal! Team work 😎

The only real problems I had were actually after my normal injections would have finished (had my clinic not messed up the dates). And that was with insomnia. Falling asleep was fine, but staying asleep was a real issue. Eventually after several weeks of very limited sleep, I had to see the doctor. I burst into tears when he said he shouldn’t give me sleeping tablets, because they are highly addictive and we are trying to conceive. He ended up giving me some, a small amount, which I took in halves, which really helped me. Sleep deprivation is a horrible thing & I was so relieved when I came off the drug and normality was restored.

That said, most women are on the drug for much shorter periods and actually (when I think back to the start) the effects are very subtle and very manageable, so nothing for you to be anxious about.

Wishing you lots of luck for your cycle. Keeping everything crossed for you 🤞🤞xx

Core
Core in reply to Wishfully

Thanks, such a shame you had to be on it so long! Hope it’s all sorted now xx

Mine was a few days late. And unfortunately for me, I had every side effect in the book but the worst was night sweats leading to tiredness. I recommend planning your next few weeks to allow for plenty of rest in case you are the same x

Thanks, this is my last week in work for a while so once I get through this week relaxing should get much easier!x

Hi Core, I had no side effects on buserelin but I felt more tired than usual. x

You may also like...